Journal of Sciences, Islamic Republic of Iran, ( ISI ), Volume (19), No (2), Year (2008-2) , Pages (169-173)

Title : ( Weighted convolution measure algebras characterized by convolution algebras )

Authors: علی رجالی , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We consider weighted semigroup algebra $M_b(S,w)$ as the Banach algebra $M_b(S)$ together a weighted algebra product $*_w$ so that $(M_b(S,w), *)$ is algebra-isomorphic and isometric with $(M_b(S),*_w)$. The relation between regularity and amenability of $M_b(S,w)$ and $M_b(S)$ with their second duals was studied.

Keywords

weighted semigroup algebra; Arens product; amenable Banach
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1006908,
author = {علی رجالی and Ebrahimi Vishki, Hamid Reza},
title = {Weighted convolution measure algebras characterized by convolution algebras},
journal = {Journal of Sciences, Islamic Republic of Iran},
year = {2008},
volume = {19},
number = {2},
month = {February},
issn = {1016-1104},
pages = {169--173},
numpages = {4},
keywords = {weighted semigroup algebra; Arens product; amenable Banach algebra},
}

[Download]

%0 Journal Article
%T Weighted convolution measure algebras characterized by convolution algebras
%A علی رجالی
%A Ebrahimi Vishki, Hamid Reza
%J Journal of Sciences, Islamic Republic of Iran
%@ 1016-1104
%D 2008

[Download]